# SDR TRBA2010030

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N536AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 536
- Aircraft time: 20,164 hours, 23,592 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROX 15 MINUTES FROM LANDING, NR 1 F/A CALLED AND REPORTED THAT THE LIGHTING CONTROL PANEL ABOVE HER JUMPSEAT HAD GONE BLANK.  SEVERAL MINUTES LATER SHE ADVISED OF AN ODOR OF HOT PLASTIC. NO SMOKE WAS SEEN IN THE CABIN, LAV, OR AFT CARGO.  NO WARNINGS ILLUMINATED IN THE COCKPIT.  HOWEVER, ODOR REMAINED PRESENT AND PANEL BLANK AND INOPERATIVE UNTIL ENGINES WERE SHUTDOWN.  WHEN GROUND POWER WAS SELECTED, PANEL RE-ENERGIZED. DEFERRED F/A CONTROL PANEL IAW MEL 24-15 AUTH NR 4-62-C.
